# SDR ASAA2013052294888

- Difficulty date: May 22, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 11,507 hours, 3,533 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1612
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 62,146 hours, 35,048 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, DURING LANDING CHECK. STAYED ON UNTIL PACK RESET.  ACFT GROUNDED.  TESTED THE LT PACK SYS IAW AMM 21-51-00-700-803.  PACK/ZONE CONTROLLER SHOWED A FAULT AT THE TCV.   RESET THE CONTROLLER AND RETESTED.  NO FAULTS INDICATED.  RAN THE PACKS THAN RETESTED, STILL NO FAULTS.  DUE TO RECENT HISTORY R & R TCV IAW AMM 21-51-10-400.  OPS AND LEAK CHECK GOOD.
